Skip to main content

A spectral problem with integral conditions


In this paper, we consider an ordinary differential operator with integral conditions. We obtain an a priori estimate of the solutions and prove the sector structure and the discreteness of the spectrum of this operator.


  1. M. S. Agranovich and M. I. Vishik, “Elliptic problems with a parameter and parabolic problems of general type,” Usp. Mat. Nauk, 19, No. 3, 53–161 (1964).

    MATH  Google Scholar 

  2. E. I. Galakhov and A. L. Skubachevsky, “A nonlocal spectral problem,” Differ. Uravn., 33, No. 1, 25–32 (1997).

    MathSciNet  Google Scholar 

  3. V. A. Il’in, “Necessary and sufficient conditions of the Riesz basis property of root vectors of discontinuous second-order operators,” Differ. Uravn., 22, No. 12, 2059–2071 (1986).

    Google Scholar 

  4. V. A. Il’in and E. I. Moiseev, “An a priori estimate of solutions of the problem conjugate to a nonlocal boundary-value problem of the first kind,” Differ. Uravn., 24, No. 5, 795–804 (1988).

    MATH  Google Scholar 

  5. T. Kato, Theory of Perturbations of Linear Operators [Russian translation], Mir, Moscow (1972).

    Google Scholar 

  6. S. G. Krein, Linear Equations in Banach Space [in Russian], Nauka, Moscow (1971).

    Google Scholar 

  7. V. V. Podyampol’skii, “Abel summability of a system of root functions of a nonlocal problem with integral conditions,” Mat. Zametki, 65, No. 5, 797–800 (1999).

    Google Scholar 

  8. Yu. G. Sentsov, “On the Riesz basis property of a system of eigenfunctions and associated functions of a differential operator with integral conditions,” Mat. Zametki, 65, No. 6, 948–952 (1999).

    MathSciNet  Google Scholar 

  9. Yu. T. Silchenko, “Eigenvalues and eigenfunctions of a differential operator with nonlocal boundary conditions,” Differ. Uravn., 42, No. 6, 764–768 (2006).

    MathSciNet  Google Scholar 

  10. A. L. Skubachevsky and G. M. Steblov, “On the spectrum of a differential operator with nondense domain in L 2(0, 1),” Dokl. Ross. Akad. Nauk, 321, No. 6, 1158–1163 (1992).

    Google Scholar 

  11. A. L. Skubachevsky, “Nonclassical boundary value problems. I,” Sovrem. Mat. Fund. Napr., 26, 3–132 (2007).

    Google Scholar 

  12. Ya. D. Tamarkin, On Some General Problems in the Theory of Linear Ordinary Differential Equations and Series Expansions of Arbitrary Functions [in Russian], Petrograd (1917).

  13. A. A. Shkalikov, “On the basis property of eigenfunctions of ordinary differential operators with integral boundary conditions,” Vestn. Mosk. Univ. Ser. 1 Mat. Mekh., No. 6, 12–21 (1982).

  14. A. M. Krall, “The development of general differential and general boundary systems,” Rocky Mountain J. Math., 5, No. 4, 493–542 (1975).

    MathSciNet  MATH  Article  Google Scholar 

  15. M. Picone, “I teoremi d’esistenza per gl’integrale di una equazione differenziale lineare ordinaria soddisfacenti ad una nuova classe di condizioni,” Rend. Accad. Lincei, 17, 340–347 (1908).

    Google Scholar 

  16. M. Picone, “Equazione integrale traducente il piu generale problema lineare per le equation differentiali lineari ordinarie di qualsivoglia ordine,” Accad. Naz. Lincei Atti Convegni. Roma, 15, No. 6, 942–948 (1932).

    MATH  Google Scholar 

  17. A Sommerfeld, “Ein Beitrag zur hydrodynamischen Erklärung der turbulenten Flussigkeitsbewegungen,” Atti IV Congr. Intern. Matem. Rome, 3, 116–124 (1909).

    Google Scholar 

Download references

Author information

Authors and Affiliations


Corresponding author

Correspondence to A. L. Skubachevsky.

Additional information

Translated from Trudy Seminara imeni I. G. Petrovskogo, No. 28, Part I, pp. 147–160, 2011.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Darovskaya, K.A., Skubachevsky, A.L. A spectral problem with integral conditions. J Math Sci 179, 437–445 (2011).

Download citation

  • Published:

  • Issue Date:

  • DOI:


  • Integral Condition
  • Spectral Problem
  • Root Function
  • Nonlocal Condition
  • Picone